# SDR SRAA98A0202

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MHZ FLIGHT 507, NR 1 ENGINE RPM WENT TO 104 PERCENT NO CHANGE IN MECHANICAL GOVERNING, NR 1 PROP PITCH LOCKED, FEATHERED NR 1 PROP AND FOUND PROP FAILED TO COMPLETELY FEATHERED, MAINTAINED 50 PERCENT RPM SHUT DOWN NR 1 ENGINE ACCOMPLISHED AIR TURN BACK TO MHZ.  FOUND NR 1 PROP BLADE BOOT SEALS LEAKING.  REPLACED NR 1 PROP ASSEMBLY IAW SAT J/C 6101, 6101-1, 6102, 6103.  PERFORMED ENGINE RUN UP IAW J/C 7101 AND 7101-2.  ALL OPS CHECKED GOOD.
